# SDR CHQA201000238

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Aircraft time: 23,785 hours, 19,091 cycles
- Engine: Allsn AE3007A
- Engine time: 25,632 hours, 19,690 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7110153
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AFTER GEAR RETRACTION, HAD A HYDRAULIC 1 LOW QUANTITY MESSAGE ON EICAS, FOLLOWED BY AN E1 HYD FAIL MESSAGE ABOUT 15 MINUTES LATER.  THE QRH WAS FOLLOWED AND THE CREW DECLARED AN EMERGENCY, MANUALLY EXTENDING THE LANDING GEAR AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT TAXIED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NR 1 HYDRAULIC SYSTEM AND FOUND THE HYDRAULIC HOSE FROM THE UPPER ACTUATOR ON THE E1 THRUST REVERSER LEAKING.  THE HYDRAULIC HOSE WAS REPLACED ALONG WITH THE ENGINE DRIVEN AND ELECTRIC MOTOR DRIVEN PUMPS AND FILTERS WITH NO FURTHER LEAKS NOTED.
